Applied Mathematics and Mechanics

, Volume 24, Issue 6, pp 659–672 | Cite as

Maximal elements forG B-majorized mappings in productG-convex spaces and applications (I)

  • Ding Xie-ping


A new family of set-valued mappings from a topological space into generalized convex spaces was introduced and studied. By using the continuous partition of unity theorem and Brouwer fixed point theorem, several existence theorems of maximal elements for the family of set-valued mappings were proved under noncompact setting of product generalized convex spaces. These theorems improve, unify and generalize many important results in recent literature.

Key words

maximal element family ofGB-majorized mappings productG-convex space 

Chinese Library Classification


2000 MR Subject Classification

49J53 91B50 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Borglin A, Keiding H. Existence of equilibrium actions and of equilibrium: A note on the “new” existence theorems[J].J Math Econom, 1976,3(2):313–316.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Debreu G. A Social equilibrium existence theorem[J].Proc Nat Acad Sci USA, 1952,38(1):121–126.MathSciNetCrossRefGoogle Scholar
  3. [3]
    Yannelis N C, Prabhakar N D. Existence of maximal elements and equilibria in linear topological spaces[J].J Math Econom, 1983,12(2):233–245.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Toussaint S. On the existence of equilibra in economies with infinite commodities and without ordered preferences[J].J Econom Theory, 1984,33(1):98–115.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Tulcea C I. On the equilibriums of generalized games[R]. The Center for Math, Studies in Economics and Management Science, Paper No. 696, 1986.Google Scholar
  6. [6]
    Tulcea C I. On the approximation of upper semi-continuous correspondences and the equilibriums of generalized games[J].J Math Anal Appl, 1988,136(2):267–289.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Ding X P, Kim W K, Tan K K. Equilibria of noncompact generalized games with ℒ preference correspondences[J].J Math Anal Appl, 1992,162(3):508–517.MathSciNetCrossRefGoogle Scholar
  8. [8]
    Ding X P, Kim W K, Tan K K. Equilibria of generalized games withL-majorized correspondences[J].Internat J Math Math Sci, 1994,17(4):783–790.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    Ding X P, Tan K K. A minimax inequality with applications to existence of equilibrium point and fixed point theorems[J].Colloq Math, 1992,63(1):233–247.zbMATHMathSciNetGoogle Scholar
  10. [10]
    Ding X P, Tan K K. On equilibria of noncompact generalized games[J].J Math Anal Appl, 1993,177(1):226–238.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    Ding X P, Tarafdar E. Fixed point theorems and existence of equilibrium points of noncompact abstract economies[J].Nonlinear World, 1994,1(1):319–340.zbMATHMathSciNetGoogle Scholar
  12. [12]
    Ding X P. Coincidence theorems and equilibria of generalized games[J].Indian J Pure Appl Math, 1996,27(11):1057–1071.zbMATHMathSciNetGoogle Scholar
  13. [13]
    Ding X P. Fixed points, minimax inequalities and equilibria of noncompact generalized games [J].Taiwanese J Math, 1998,2(1):25–55.zbMATHMathSciNetGoogle Scholar
  14. [14]
    Ding X P. Equilibria of noncompact generalized games with ℒ preference correspondences[J].Appl Math Lett, 1998,11(5):115–119.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    Ding X P. Maximal element principles on generalized convex spaces and their application [A]. In: R P Argawal Ed.Ser Math Anal Appl[C]. London: Taylor and Francis, 2002, 149–174.Google Scholar
  16. [16]
    Ding X P, Yuan G X-Z. The study of existence of equilibria for generalized games without lower semicontinuity in locally convex topological vector spaces[J].J Math Anal Appl, 1998,227(2):420–438.zbMATHMathSciNetCrossRefGoogle Scholar
  17. [17]
    Tan K K, Yuan X Z. Existence of equilibrium for abstract economies[J].J Math Econom, 1994,23(2):243–251.zbMATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    Tan K K, Yuan X Z. Approximation method and equilibria of abstract economies[J].Proc Amer Math Soc,122(3):503–510.Google Scholar
  19. [19]
    Tan K K, Zhang X L. Fixed point theorems onG-convex spaces and applications[J].Proc Nonlinear Funct Anal Appl, 1996,1(1):1–19.MathSciNetGoogle Scholar
  20. [20]
    Tarafdar E. A fixed point theorem and equilibrium point of an abstract economy[J].J Math Econom, 1991,20(2):211–218.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    Tarafdar E. Fixed point theorems inH- spaces and equilibrium points of abstract economies [J].J Austral Math Soc, Ser A, 1992,53(1):252–260.zbMATHMathSciNetCrossRefGoogle Scholar
  22. [22]
    Yuan G X-Z. The study of minimax inequalities and applications to economies and variational inequalities[J].Mem Amer Math Soc, 1998,132(625):1–132.Google Scholar
  23. [23]
    Deguire P, Tan K K, Yuan X Z. The study of maximal elements, fixed points forL s- majorized mappings and their applications to minimax and variational inequalities in product topological spaces[J].Nonlinear Anal, 1999,37(8):933–951.zbMATHMathSciNetCrossRefGoogle Scholar
  24. [24]
    Yuan G X-Z.KKM Theory and Application in Nonlinear Analysis[M]. New York: Marcel Dekker, Inc 1999.Google Scholar
  25. [25]
    Yuan G X-Z. The existence of equilibria for noncompact generalized games[J].Appl Math Lett, 2000,13(1):57–63.zbMATHMathSciNetCrossRefGoogle Scholar
  26. [26]
    Shen Z F. Maximal element theorems ofH-majorized correspondence and existence of equilibrium for abstract economies[J].J Math Anal Appl, 2001,256(1):67–79.zbMATHMathSciNetCrossRefGoogle Scholar
  27. [27]
    Singh S P, Tarafdar E, Watson B. A generalized fixed point theorem and equilibrium point of an abstract economy[J].J Computat Appl Math, 2000,113(1):65–71.zbMATHMathSciNetCrossRefGoogle Scholar
  28. [28]
    Park S, Kim H. Coincidence theorems for admissible multifunctions on generalized convex spaces[J].J Math Anal Appl, 1996,197(1):173–187.zbMATHMathSciNetCrossRefGoogle Scholar
  29. [29]
    Park S, Kim H. Foundations of the KKM theory on generanized convex spaces[J].J Math Anal Appl, 1997,209(3):551–571.zbMATHMathSciNetCrossRefGoogle Scholar
  30. [30]
    Park S. Continuous selection theorems for admissible multifunctions on generalized convex spaces[J].Numer Funct Anal Optimiz, 1999,25(3):567–583.Google Scholar
  31. [31]
    Park S. Fixed points of admissible maps on generalized convex spaces[J].J Korean Math Soc, 2000,37(4):885–899.zbMATHMathSciNetGoogle Scholar
  32. [32]
    Park S. Coincidence theorems for the better admissible multimaps and their applications[J].Nonlinear Anal, 1997,30(12):4183–4191.zbMATHMathSciNetCrossRefGoogle Scholar
  33. [33]
    Park S. A unified fixed point theory of multimaps on topological vector spaces[J].J Korean Math Soc, 1998,35(4):803–829. Corrections,ibid, 1999,36(4):829–832.zbMATHMathSciNetGoogle Scholar
  34. [34]
    Chang T H, Yen C L. KKM property and fixed point theorems[J].J Math Anal Appl, 1996,203(1):224–235.zbMATHMathSciNetCrossRefGoogle Scholar
  35. [35]
    Ben-El-Mechaiekh H, Chebbi S, Florenzano M,et al. Abstract convexity and fixed points[J].J Math Anal Appl, 1998,222(1):138–151.zbMATHMathSciNetCrossRefGoogle Scholar
  36. [36]
    Aubin J P, Ekeland I.Applied Nonlinear Analysis[M]. New York: John Wiley & Sons, 1984.zbMATHGoogle Scholar
  37. [37]
    Dugundji J.Topology[M]. Boston: Allyn and Bacon, 1966.zbMATHGoogle Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 2003

Authors and Affiliations

  • Ding Xie-ping
    • 1
  1. 1.Department of MathematicsSichuan Normal UniversityChengduP. R. China

Personalised recommendations